# SDR USAA2013070100022

- Difficulty date: June 30, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 33,087 hours, 22,785 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: D5227902620200
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON LT EMERGENCY EXIT DOOR 844 FRAME SEGMENT BETWEEN FR40 TO FR41. REPAIRED LT EMERGENCY EXIT DOOR 844 FRAME SEGMENT IAW US EO 5209Y173.
